View Single Post
Old 05-07-2008, 05:36 PM   #2
Kszan Kszan is offline
Senior Veteran
(female)
 
Kszan's Avatar
 
Join Date: Jun 2006
Posts: 5,043
Kszan HB UserKszan HB UserKszan HB UserKszan HB UserKszan HB UserKszan HB UserKszan HB UserKszan HB UserKszan HB UserKszan HB UserKszan HB User
Re: Please, any help would be appreciated.....I am so scared.

Here's the thing about Plan B... It will most likely have an effect on your period. You're taking a mega dose of hormones, which is the reason why it causes some issues. As to how it affects it, that can vary. Some women have reported breakthrough bleeding between periods. Other women have skipped their next period all together. It's really just a crapshoot and you won't know how your body responds to it until you take it and find out.

The point of the matter is that anytime you take Plan B, there's likely to be some kind of side effect from it. For me, the one and only time I took it, I got insanely nauseated, from what I can recall (it was over 12 years ago), but I can't remember what it did to my period. But I know from research and from reading tons of posts on here that majority of women experience extra bleeding or no bleeding. That's really common and it's nothing to panic about. You should try to calm yourself and just realize that Plan B has an effect, and then expect the unexpected for at least 1 cycle or 2 until your body gets back to normal.